# SDR DHL2002807509

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Track
- Part number: 46554281501
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: 1347 AFT CARGO COMPT. AFT DOOR -TRACK SUPPORT FITTING BROKENCORR: REPLACED TRACK SUPPORT FITTING OF "D" BELLY DOOR / TIGHTENED BOLTS I/A/W 51-1-3 PG. 2A REFER TO N/R 2386 FOR OPS CK.NOTE: RII ITEM
